# SDR MASA2020010710594

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,190 hours, 8,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 CABIN EMERGENCY CEILING LIGHT INOPERABLE.  REPLACED POWER UNIT.
